Periodic points of endomorphisms on solenoids and related groups
2008 (English)In: Bulletin of the London Mathematical Society, ISSN 0024-6093, E-ISSN 1469-2120, Vol. 40, 696-704 p.Article in journal (Refereed) Published
This paper investigates the problem of finding the possible sequences of periodic point counts for endomorphisms of solenoids. For an ergodic epimorphism of a solenoid, a closed formula is given that expresses the number of points of any given period in terms of sets of places of finitely many algebraic number fields and distinguished elements of those fields. The result extends to more general epimorphisms of compact abelian groups.
Place, publisher, year, edition, pages
2008. Vol. 40, 696-704 p.
DYNAMICAL-SYSTEMS; COMPACT-GROUPS; AUTOMORPHISMS; ENTROPY
IdentifiersURN: urn:nbn:se:kth:diva-36339DOI: 10.1112/blms/bdn052ISI: 000257787000015ScopusID: 2-s2.0-47949091158OAI: oai:DiVA.org:kth-36339DiVA: diva2:430622
QC 201107112011-07-112011-07-112011-07-11Bibliographically approved